# SDR EOPA033011346AL

- Difficulty date: March 30, 2011
- Submitted: April 9, 2011
- Operation: Air carrier
- Aircraft: N346AL
- Make and model: Bell 206L-3
- Aircraft serial: 51378
- Aircraft time: 16,664 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110189
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STIFFENER NEAR TOP OF "BROOM CLOSET".
